# SDR CALA2020100901173

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 67,697 hours, 24,755 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 8027
- Condition: Inoperative
- Location: Rt Eng Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O RT DUCT PRESS 15PSI LT DUCT 45PSI FLIGHT CREW REPORTS DUCT PRESSURES NOW EVENLY MATCHED AT 45 PSI AT CRZ ALT.  FOUND RT ENGINE PRECOOLER VALVE TO FAIL PNEUMATIC HEALTH TEST.  REPLACED PRECOOLER CONTROL VALVE, REF AMM 36-12-02-400-801.  ADD EMP:094388 ROTABLE PARTS CHANGE WAS INDICATED -TT NR 1177634 SN OFF 8027 VALVE, PRECOOLER OFF 29-3612-9-0008 8027 ON 29-3612-9-0008 3144.
